MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 136-32-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Synovitis (2094); Discomfort (2330); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530); Unspecified Tissue Injury (4559); Aseptic loosening (4883)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: exactech novation acetabular cup, catalog no.180-01-48, serial no.(b)(6).Exactech novation femoral stem, catalog no.160-32-11, serial no.(b)(6).And exactech femoral head, catalog no.142-32-00, serial no.(b)(6).Correction/recall number: z-2127-2021.
 
Event or Problem Description
As reported by legal notification, this female patient had an initial right tha on (b)(6) 2014.Following a period of post-implantation recovery and for years after the replacement surgery, the patient's right exactech hip device performed as expected.The patient was revised on (b)(6) 2020 due to polyethylene liner wear failure resulting in significant tissue damage and synovitis.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for prosthesis wear as specified in the hhe: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The revision reported was likely the result of a combination of the risk factors specified.However, this cannot be confirmed as the devices, radiographs, and operative notes were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, f10 (remove all from initial report), g2 (correcting initial report), h6 : clinical codes, component code, investigation findings and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16588374
Report Number1038671-2023-00484
Device Sequence Number14969342
Product Code JDI
UDI-Device Identifier10885862024275
UDI-Public10885862024275
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2017
Device Model Number136-32-51
Device Catalogue Number136-32-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer04/13/2023
01/14/2026
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date04/27/2023
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale